# SDR IPXA2013112000885

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP T/E LWR SKIN DAMAGED 113.4 IN FROM INBD EDGE.  REPAIRED IAW EO B747-5750-52708-A.
